Acta Mathematica Hungarica

, Volume 117, Issue 4, pp 335–340

Note on generalized open sets

Article

DOI: 10.1007/s10474-007-6119-1

Cite this article as:
Sivagami, P. & Sivaraj, D. Acta Math Hung (2007) 117: 335. doi:10.1007/s10474-007-6119-1
  • 52 Downloads

Abstract

Characterizations of γ-open sets and locally γ-regular sets are given. We generalize some already established results and answer an open question by giving a characterization to γ-quasi-open sets.

Key words and phrases

γ-open set γ-regular set γ-rare set locally γ-regular set γ-quasi-open set 

2000 Mathematics Subject Classification

54A05 

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  1. 1.Department of MathematicsKamaraj CollegeThoothukudi, Tamil NaduIndia
  2. 2.Department of MathematicsAditanar CollegeTiruchendurIndia
  3. 3.Department of Computer ApplicationsD.J. Academy for Managerial ExcellenceCoimbatoreIndia

Personalised recommendations